Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Crystalline variational problems


Author: Jean E. Taylor
Journal: Bull. Amer. Math. Soc. 84 (1978), 568-588
MSC (1970): Primary 49F22, 49F20, 53C65, 49D99, 82A60, 82A65, 52A05, 52A40, 28A75, 49F10
DOI: https://doi.org/10.1090/S0002-9904-1978-14499-1
MathSciNet review: 0493671
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ad] W. K. Allard, On the first variation of a varifold, Ann. of Math. 95 (1972), 417-491. MR 307015
  • [Al] F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math. 87 (1968), 321-391. MR 225243
  • [A2] F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Amer. Math. Soc. No. 165, 1976. MR 420406
  • [AC] E. Arbel and J. W. Cahn, A method for the absolute measurement of anisotropic solid-melt surface free energies (preprint).
  • [C] J. W. Cahn, personal communication.
  • [D] A. Dinghas, Über einen geometrischen Satz von Wulff für die Gleichgewichtsform von Kristallen, Zeitschrift für Kristallographie 105 (1944), 304-314. MR 12454
  • [F1] H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. MR 257325
  • [F2] H. Federer, Colloquium lectures on geometric measure theory, Summer Meeting of the Amer. Math. Soc. (Seattle, Washington, August 15-18, 1977), Bull. Amer. Math. Soc. 84 (1978), 291-338. MR 467473
  • [Fu] J. H. G. Fu, A mathematical model for crystal growth and related problems, Junior paper, Princeton University.
  • [H] C. Herring, Some theorems on the free energy of crystal surface, Phys. Rev. 82 (1951), 87-93.
  • [Le] M. v. Laue, Der Wulffsche Satz für die Gleichgewichtsform von Kristallen, Zeitschrift für Kristallographie 105 (1943), 124-133.
  • [Ln] H. Liebmann, Der Curie-Wulff'sche Satz über Combinationsformen von Krystallen, Zeitschrift für Krystallographie und Mineralogie 53 (1914), 171-177.
  • [P] H. R. Parks, Explicit determination of area minimizing hypersurfaces, Duke Math. J. 44 (1977), 519-534. MR 458304
  • [R] R. T. Rockafellar, Convex analysis, Princeton Univ. Press, Princeton, N. J., 1970. MR 274683
  • [T1] J. E. Taylor, Existence and structure of solutions to a class of nonelliptic variational problems, Symposia Mathematica 14 (1974), 499-508. MR 420407
  • [T2] J. E. Taylor, Unique structure of solutions to a class of nonelliptic variational problems, Proc. Sympos. Pure Math., vol. 27, Amer. Math. Soc., Providence, R.I., 1974, pp. 481-489. MR 388225
  • [W] G. Wulff, Zur Frage der Geschwindigkeit des Wachsthums und der Auflösung der Krystallflachen, Zeitschrift für Krystallographie und Mineralogie 34 (1901), 449-530.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F20, 53C65, 49D99, 82A60, 82A65, 52A05, 52A40, 28A75, 49F10

Retrieve articles in all journals with MSC (1970): 49F22, 49F20, 53C65, 49D99, 82A60, 82A65, 52A05, 52A40, 28A75, 49F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14499-1

American Mathematical Society